Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Cupini - P. Marcellini - E. Mascolo

Local boundedness of solutions to some anisotropic elliptic systems

created by cupini on 09 May 2014

[BibTeX]


Inserted: 9 may 2014
Last Updated: 9 may 2014

Journal: Contemporary Mathematics
Volume: 595
Pages: 169-186
Year: 2013
Doi: 10.1090/conm/595/11803

Keywords: minimizer, systems of partial differential equations, local boundedness, anisotropic growth


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1